# SDR 96ZZZX4291

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40571
- Make and model: Piper PA-23-250
- Aircraft serial: 277405313
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 1609700
- Condition: Not Secure
- Location: Rt Otbd
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE RIGHT FUEL CAP COVER OPENED AND FUEL STARTED COMING OUT.  PILOT RETURNED TO SECURE THE FUEL CAP, AND ADD APPROXIMATELY 10 GALLONS OF FUEL.
